| Catalog Number |
502-03-54E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
07/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
Original surgery date 2016 right hip replacement.Update 25/july/2019 (b)(4): as reported in adverse consequences details "patient had to have a 2nd surgery to replace the original cup / shell.".